# SDR SWAA2021082308414

- Difficulty date: August 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO- R/H TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLES FROM STA 727+10 TO767 ; / [01] REMOVED CORROSION; FOUND SEVERAL AREAS OF MATERIAL LOSS TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED TRANSITION ANGLE PER SRM 51-40-02. NEW ANGLE INSTALLATION ON ROUTINE CARD 5360-E-16462-NG (FLOOR STRUCTURE CORROSION PROTECTION) TG8Q004DKZM. PN 146A7502-51.
